New difference-based estimator of parameters in semiparametric regression models


Duran E. A. , Akdeniz F.

JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, vol.83, no.5, pp.808-822, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 83 Issue: 5
  • Publication Date: 2013
  • Doi Number: 10.1080/00949655.2011.638633
  • Title of Journal : JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION
  • Page Numbers: pp.808-822

Abstract

The paper introduces a new difference-based Liu estimator (Ldiff)=([Xtilde][Xtilde]+I)(1)([Xtilde][ytilde]+ (diff)) of the regression parameters in the semiparametric regression model, y=X+f+E. Difference-based estimator, (diff)=([Xtilde][Xtilde])(1)[Xtilde][ytilde] and difference-based Liu estimator are analysed and compared with respect to mean-squared error (mse) criterion. Finally, the performance of the new estimator is evaluated for a real data set. Monte Carlo simulation is given to show the improvement in the scalar mse of the estimator.